# SDR ZW0A0102324

- Difficulty date: May 23, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND NUMBER 1 CHAIR TRACK CORRODED FROM STA 1079 TO 1309.  REPLACED CORRODED SECTION OF TRACK FROM STA 1079 TO 1136 WITH NEW SECTION.  INSTALLED PER SRM 51-30-01.
